Alert archive / Kentucky / Areal Flood Warnings in 2021
Areal Flood Warning 9, NWS Louisville, KY
NWS Louisville, KY issued this areal flood warning at Feb 28, 2021, 9:43 PM EST for 5 counties in Kentucky. It was in force for 13 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2021, 9:43 PM EST (02:43 UTC)
- Expired
- Mar 1, 2021, 10:30 AM EST
- In force
- 13 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyle County, KY, Casey County, KY, Garrard County, KY, Lincoln County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 104 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 11:00 PM EST | FLASH FLOOD | Liberty, KY | REPORTS OF SPOTS ALONG US 127 THAT ARE IMPASSABLE DUE TO HIGH FAST MOVING WATER. KY70 E AT 198 REPORTED AS IMPASSABLE. MULTIPLE BUSINESSES IN LIBERTY FLOODED WITH 3+ FEET OF WATER. FIRE AT FLOODED BUSINESS IN LIBERTY. REPORT OF A TOTAL OF 5 WATER RESCUES... 3 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
914
WGUS43 KLMK 010243
FLWLMK
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Louisville KY
943 PM EST Sun Feb 28 2021
KYC021-045-079-137-151-011130-
/O.NEW.KLMK.FA.W.0009.210301T0243Z-210301T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyle KY-Casey KY-Garrard KY-Lincoln KY-Madison KY-
943 PM EST Sun Feb 28 2021
The National Weather Service in Louisville has issued a
* Flood Warning for...
Boyle County in central Kentucky...
Casey County in central Kentucky...
Garrard County in central Kentucky...
Lincoln County in central Kentucky...
Madison County in central Kentucky...
* Until 630 AM EST Monday.
* At 943 PM EST, Doppler radar and automated rain gauges indicated
heavy rain due to thunderstorms. Flooding is already occurring in
the warned area. Between 2 and 4 inches of rain have fallen over
the past several hours.
* Significant areal flooding will continue in some areas overnight.
Low water crossings or other flood-prone locations may remain
flooded and impassable.
Some locations that will experience flooding include...
Richmond, Liberty, Danville, Stanford, Lancaster, Mccreary, Berea,
Junction City, Crab Orchard and Perryville.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely and have them relay your report to the National
Weather Service in Louisville.
&&
LAT...LON 3767 8502 3772 8457 3790 8431 3789 8426
3788 8426 3788 8425 3785 8411 3758 8414
3752 8426 3752 8430 3754 8430 3753 8431
3754 8435 3747 8437 3749 8445 3740 8448
3720 8485 3731 8516 3740 8504
$$
EBW2 follow-up statements
935
WGUS43 KLMK 011044
FLWLMK
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Louisville KY
544 AM EST Mon Mar 1 2021
KYC021-045-079-137-151-011330-
/O.EXT.KLMK.FA.W.0009.000000T0000Z-210301T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyle KY-Casey KY-Garrard KY-Lincoln KY-Madison KY-
544 AM EST Mon Mar 1 2021
The National Weather Service in Louisville has extended the
* Flood Warning for...
Boyle County in central Kentucky...
Casey County in central Kentucky...
Garrard County in central Kentucky...
Lincoln County in central Kentucky...
Madison County in central Kentucky...
* Until 830 AM EST.
* At 544 AM EST, emergency management reported significant flooding
in Casey County. Portions of US 127 are impassable due to high
water. Multiple businesses in Liberty are flooded. There have been
5 water rescues from 3 vehicles and 2 residences. Significant
flooding will linger past sunrise, so the Flood Warning has been
extended in time.
Some locations that will experience flooding include...
Richmond, Liberty, Danville, Stanford, Lancaster, Mccreary, Berea,
Junction City, Crab Orchard and Perryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely and have them relay your report to the National
Weather Service in Louisville.
&&
LAT...LON 3767 8502 3772 8457 3790 8431 3789 8426
3788 8426 3788 8425 3785 8411 3758 8414
3752 8426 3752 8430 3754 8430 3753 8431
3754 8435 3747 8437 3749 8445 3740 8448
3720 8485 3731 8516 3740 8504
$$
EBW853
WGUS43 KLMK 011226
FLWLMK
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Louisville KY
726 AM EST Mon Mar 1 2021
KYC021-045-079-137-151-011530-
/O.EXT.KLMK.FA.W.0009.000000T0000Z-210301T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyle KY-Casey KY-Garrard KY-Lincoln KY-Madison KY-
726 AM EST Mon Mar 1 2021
The National Weather Service in Louisville has extended the
* Flood Warning for...
Boyle County in central Kentucky...
Casey County in central Kentucky...
Garrard County in central Kentucky...
Lincoln County in central Kentucky...
Madison County in central Kentucky...
* Until 1030 AM EST.
* At 726 AM EST, emergency management reported significant areal
flooding still ongoing in the warned area. The heavy rain threat
has ended, but flooding will continue this morning.
Some locations that will experience flooding include...
Richmond, Liberty, Danville, Stanford, Lancaster, Mccreary, Berea,
Junction City, Crab Orchard and Perryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report flooding to your local law enforcement agency when you
can do so safely and have them relay your report to the National
Weather Service in Louisville.
&&
LAT...LON 3767 8502 3772 8457 3790 8431 3789 8426
3788 8426 3788 8425 3785 8411 3758 8414
3752 8426 3752 8430 3754 8430 3753 8431
3754 8435 3747 8437 3749 8445 3740 8448
3720 8485 3731 8516 3740 8504
$$
EBWWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this areal flood warning went out at Feb 28, 8:20 PM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Feb 28, 8:20 PM EST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
820 PM EST Sun Feb 28 2021
.Mesoscale Update...
Issued at 820 PM EST Sun Feb 28 2021
Severe Thunderstorm Watch has been issued ahead of cluster of strong
to severe storms cruising just north of the Tennessee line. Radar
showing strong rear inflow jet pushing the storms forward and a few
stronger wind gusts have made it to the surface. Will continue to
watch this feature as it heads toward Lake Cumberland.
Dropped Logan County from the Tornado Watch as a couple of
boundaries have moved through there and the aforementioned storms
are east of there. Atmosphere very thoroughly worked over in that
county as well.
Also of note...this is now the wettest day ever recorded in February
in Bowling Green. Have received several reports of flooding and
closed roads across south central Kentucky this evening.
&&
.Forecast Update...
Issued at 713 PM EST Sun Feb 28 2021
Widespread showers and embedded thunder will continue through the
evening ahead of an advancing cold front. Instability has waned and
should continue to decrease with weak low and mid level lapse rates.
Still, some stronger gusts have managed to make it to the surface in
the past hour in southwest Indiana and northwest Kentucky. Spoke
with SPC and decided to hang on to the Tornado Watch in the Bowling
Green area just a bit longer as the current convection moves
through, but the watch will probably be dropped in the next hour or
two.
&&
.Short Term...(This evening through Monday)
Issued at 320 PM EST Sun Feb 28 2021
It's been an active weather day across the Ohio Valley as we have
seen training showers and thunderstorms drop significant rainfall
amounts in a short period of time, leading to flooding issues across
the Commonwealth. Kentucky Mesonet shows 24 hour rainfall amounts
are around 2-3 inches, with some locally higher amounts. Sfc
analysis places our CWA within the warm sector of the sfc low
(located over Green Bay), with the warm front situated to our north,
and the cold front trailing through IL and SE MO. Temps have surged
to the 60s and 70s, and even dewpoints in the low 60s.
The current environment remains supportive for heavy rain and
potentially strong storms for this afternoon. The core of the LLJ
is working off to our east this afternoon, where 850mb winds are
around 55kts. Over our CWA, still expect to see 35-45kt winds as the
tail end of the jet pushes east. At the sfc, historic PWATs for late
Feb are in the 1.5-1.6" range, and with model soundings showing a
tall and skinny CAPE profile and a deep warm cloud layer, efficient
rain-producing cells will continue this evening ahead of the
approaching cold front and within a deep SW flow conducive to
extreme moisture transport.
Glancing at KY Mesonet obs, current SW wind gusts are highest
(roughly 15-25 mph) from south central KY to the Bluegrass region.
This matches up well with where the greatest moisture transport and
nosing of highest PWATs are located. SPC Mesoanalysis reveals
MUCAPE of 500-1000 J/kg over our south-central KY counties, with
MUCAPE of 1500 J/kg just to the south in TN. Best chance to see any
potentially strong storms should be this afternoon, where the best
wind energy combined with instability will be. Still think the best
environment will be to our south, but can't completely rule out a
rogue strong/severe storm. Best wind energy is in the lowest 1 km.
Effective Bulk Shear will be around 50 kts, along with SRH sfc-1km
near 150-300 m2/s2, there is a threat for brief spin ups. Given the
threat for our SW CWA, coordinated with SPC and neighboring WFOs to
include Warren/Allen/Logan/Simpson in Tornado Watch 13. CAPE should
mostly diminish by this evening, but should still see precip
continue tonight as the frontal boundary pushes through.
Cold front will pass through our southern IN counties around 00z,
and should be our entire CWA by 03-04z tonight, evident by NW flow
and CAA advection. PoPs will linger over our SE CWA through tomorrow
morning despite being post-frontal. We will dry out across the
entire region by noon or so tomorrow. Clouds hang around until
tomorrow afternoon, but temps are still expected to reach near 50F.
.Long Term...(Monday night through Sunday)
Issued at 245 PM EST Sun Feb 28 2021
The main weathermaker for the upcoming week is a progressive
southern stream wave that will make its way east from the Red River
Valley across the Tennessee Valley Tuesday night and into the
Carolinas on Wednesday. Model agreement isn't great, but there
remains some potential for light precip across mainly southern
Kentucky. Temperatures are marginal for precip type, but keep in
mind the temp guidance seems more in line with a suppressed
solution, so will adjust to limit or perhaps eliminate snow
mentions, as it should be warm enough for mostly/entirely rain as
far north as we actually see precip. Low probability and low QPF
should yield little or no impact.
Once that disturbance departs the rest of the week looks quiet, with
fairly strong sfc high pressure to our N/NW for much of the time.
Plains ridging and east coast trofiness will maintain a NW to at
times zonal flow aloft, so temps should be near or slightly above
climo. Slight cooling trend into the weekend as the deep upper low
backs up across the Maritimes into Quebec, and heights drop across
the Great Lakes and Ohio Valley.
&&
.Aviation...(00Z TAF Issuance)
Issued at 613 PM EST Sun Feb 28 2021
One last wave of widespread showers and embedded thunder, stretching
from northeast Texas to southwest Indiana at press time, will
translate across the TAF sites this evening and into the overnight
hours. Primarily MVFR visibilities and ceilings can be expected in
this activity. BWG stands the best shot at thunder this evening.
Low clouds will hang around into Monday morning before mostly clear
skies take over in the afternoon as high pressure builds in. Expect
northwest winds in the 10-15kt range behind tonight's departing cold
front.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch until 7 AM EST /6 AM CST/ Monday for INZ083-084-
089>092.
KY...Flood Watch until 7 AM EST /6 AM CST/ Monday for KYZ023>043-
045>049-053>057-061>067-070>078-081-082.
&&
Mesoscale...13
Update...13
Short Term...CJP
Long Term...RAS
Aviation...13Hazardous weather outlook, Feb 28, 9:33 PM EST, 10 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 933 PM EST Sun Feb 28 2021 INZ083-084-089>092-KYZ023>043-045>049-053>057-061>067-074-076>078- 020245- Dubois-Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge- Meade-Ohio-Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry- Shelby-Franklin-Scott-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Barren-Metcalfe-Adair-Russell- Including the cities of Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Glasgow, Edmonton, Columbia, and Jamestown 933 PM EST Sun Feb 28 2021 /833 PM CST Sun Feb 28 2021/ ...FLOOD WATCH IN EFFECT UNTIL 7 AM EST /6 AM CST/ MONDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Moderate/heavy rainfall is expected to continue through tonight, resulting in flooding concerns. If you see a flooded roadway, turn around! A cold front will eventually pass through the region this evening, and dry weather will return. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Excessive rainfall and runoff will lead to flooding. Rivers are rising, so be mindful of rivers going into flood stage in the coming days. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report heavy rainfall amounts and flooding through tonight. INZ076>079-020245- Orange-Washington-Scott-Jefferson- Including the cities of Paoli, Salem, Scottsburg, and Madison 933 PM EST Sun Feb 28 2021 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. KYZ075-081-082-020245- Monroe-Cumberland-Clinton- Including the cities of Tompkinsville, Burkesville, and Albany 833 PM CST Sun Feb 28 2021 ...FLOOD WATCH IN EFFECT UNTIL 6 AM CST MONDAY... ...SEVERE THUNDERSTORM WATCH 15 IN EFFECT UNTIL 10 PM CST THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Moderate/heavy rainfall is expected to continue through this evening, resulting in flooding concerns. If you see a flooded roadway, turn around! A cold front will eventually pass through the region this evening, and dry weather will return. Some storms will be capable of damaging winds this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Excessive rainfall and runoff will lead to flooding. Rivers are rising, so be mindful of rivers going into flood stage in the coming days. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report heavy rainfall amounts and flooding through tonight. KYZ070>073-020245- Logan-Warren-Simpson-Allen- Including the cities of Russellville, Bowling Green, Franklin, Providence, and Scottsville 833 PM CST Sun Feb 28 2021 ...FLOOD WATCH IN EFFECT UNTIL 6 AM CST MONDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Several waves of moderate/heavy rainfall are expected to continue through this evening, resulting in flooding concerns. If you see a flooded roadway, turn around! .DAYS TWO THROUGH SEVEN...Monday through Saturday. Excessive rainfall and runoff will lead to flooding. Rivers are rising, so be mindful of rivers going into flood stage in the coming days. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report heavy rainfall amounts and flooding through tonight. 13
In the hours before
Local storm report, Feb 28, 8:15 PM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
815 PM EST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD CAMPBELLSVILLE 37.35N 85.35W
02/28/2021 TAYLOR KY EMERGENCY MNGR
CONTINUE HAVING CLOSED ROADS AND NOW WATER
RESCUES.
&&
RJSSpecial weather statement, Feb 28, 8:20 PM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Louisville KY
720 PM CST Sun Feb 28 2021
KYZ062-070>074-010145-
Warren-Logan-Simpson-Allen-Edmonson-Barren-
720 PM CST Sun Feb 28 2021
...GUSTY WINDS WILL AFFECT NORTHEASTERN LOGAN...CENTRAL
SIMPSON...NORTHWESTERN ALLEN...CENTRAL WARREN...NORTHWESTERN BARREN
AND SOUTHEASTERN EDMONSON COUNTIES...
At 719 PM CST, radar indicated stronger wind gusts were coming down
in the wake of earlier heavy rains. Wind gusts up to 50 mph are
possible over the next up until around 8 PM CST.
Locations impacted include...
Bowling Green, Glasgow, Crestmoor, Memphis Junction, Mount Victor,
Auburn, Smiths Grove, Woodburn, Oakland and Red Cross.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3669 8660 3669 8641 3695 8593 3718 8616
3697 8643 3700 8683
TIME...MOT...LOC 0119Z 321DEG 19KT 3668 8664 3668 8632 3688 8610
RJSSpecial weather statement, Feb 28, 9:07 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
807 PM CST Sun Feb 28 2021
KYZ077-078-081-082-010230-
Russell-Cumberland-Adair-Clinton-
807 PM CST Sun Feb 28 2021
...A LINE OF STRONG THUNDERSTORMS WITH GUSTY WINDS WILL AFFECT
CLINTON...RUSSELL...CUMBERLAND...AND SOUTH CENTRAL ADAIR COUNTIES...
At 806 PM CST, radar indicated strong thunderstorms from 10 miles
south of Columbia to near Burkesville to 10 miles west of Albany.
Movement was east at 45 mph.
Wind gusts of 50 to 55 mph and pea size hail are possible with these
storms.
Locations impacted include...
Albany, Jamestown, Burkesville, Russell Springs, Littrell, Desda,
Cartwright, Snow, Cundiff and Savage.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3663 8524 3662 8542 3681 8542 3701 8540
3704 8489 3701 8486 3700 8484 3695 8491
3696 8493 3696 8495 3692 8496 3686 8506
3683 8506 3681 8503 3677 8501 3670 8502
3666 8500 3663 8500 3662 8498
TIME...MOT...LOC 0206Z 276DEG 33KT 3695 8531 3681 8528 3670 8533
13Local storm report, Feb 28, 9:37 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
937 PM EST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND DMG 1 N TOMPKINSVILLE 36.71N 85.69W
02/28/2021 MONROE KY LAW ENFORCEMENT
ONE TREE DOWN.
&&
13Local storm report, Feb 28, 9:41 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
941 PM EST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD TOMPKINSVILLE 36.70N 85.69W
02/28/2021 MONROE KY LAW ENFORCEMENT
WATER OVER WATT BRIDGE ON KY 163.
&&
13Local storm report, Feb 28, 9:43 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 1 NW MARROWBONE 36.82N 85.51W
02/28/2021 CUMBERLAND KY LAW ENFORCEMENT
FLOODING ON GRAY GAP ROAD AT TURNER BRANCH
ROAD.
&&
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 8:01 PM EST | Flash Flood Warning | LMK | Allen, Barren, Logan, Simpson, Warren | 6 hr |
| Feb 28, 8:07 PM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 38 min |
| Feb 28, 8:20 PM EST | Special Weather Statement | LMK | Simpson | 25 min |
| Feb 28, 8:37 PM EST | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 38 min |
| Feb 28, 8:59 PM EST | Flash Flood Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 4 hr |
| Feb 28, 9:07 PM EST | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 23 min |
| Feb 28, 9:14 PM EST | Severe Thunderstorm Warning | LMK | Adair, Clinton, Russell | 16 min |
| Feb 28, 9:46 PM EST | Areal Flood Warning | LMK | Barren, Edmonson, Green, Hart, Larue, Marion and 3 more | 13 hr |
| Feb 28, 10:04 PM EST | Areal Flood Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Garrard and 6 more | 9 hr |
| Feb 28, 10:21 PM EST | Areal Flood Warning | LMK | Butler, Logan, Warren | 12 hr |
| Mar 1, 1:01 AM EST | Areal Flood Warning | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 9 hr |
| Mar 1, 1:48 AM EST | Areal Flood Warning | LMK | Allen, Barren, Logan, Simpson, Warren | 9 hr |
| Mar 1, 3:52 AM EST | River Flood Warning | LMK | Warren | 44 hr |
| Mar 1, 5:04 AM EST | River Flood Warning | LMK | Cumberland, Monroe | 9 hr |
| Mar 1, 9:55 AM EST | Areal Flood Warning | LMK | Adair, Allen, Barren, Boyle, Butler, Casey and 17 more | 12 hr |
| Mar 1, 11:31 AM EST | River Flood Warning | LMK | Hancock | 21 days |
Nearby
Areal Flood Warnings in Kentucky, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.